# SDR CALA2025061605566

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,521 hours, 28,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - FOUND SEATS 15 ABC, 20ABC, AND 21ABC AISLE SIDE RED EMERGENCY TRACKING LIGHTS INOP DURING TEST. REPLACED M1694 BATTERY PACK AND POWER SUPPLY IAW AMM 33-51-06. EMERGENCY LIGHTS TEST GOOD.
